EconPapers    
Economics at your fingertips  
 

Weighted Vector-Valued Holomorphic Functions on Banach Spaces

Enrique Jordá

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We study the weighted Banach spaces of vector-valued holomorphic functions defined on an open and connected subset of a Banach space. We use linearization results on these spaces to get conditions which ensure that a function defined in a subset of an open and connected subset of a Banach space , with values in another Banach space , and admitting certain weak extensions in a Banach space of holomorphic functions can be holomorphically extended in the corresponding Banach space of vector-valued functions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/501592.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/501592.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:501592

DOI: 10.1155/2013/501592

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:501592